Posted 5/21/2020 6:23 PM (GMT -6)
Yes, typical results, especially from the first injection.
I was on DEGALARIX, commonly called FIRMAGON, for several months.
I experienced a site injection reaction, each time, in my abdomen. Common side effect.
It stung like a bee sting --- was red, tender, and sore. I well remember the "bee sting" sensation --- and resulting welt.
The injection site swelled to the size of a shooter marble, and formed hard "knots" under my skin.
The stinging and swelling subside, in a few days.
Wear boxer shorts and loose fitting shorts or track pants, meanwhile. That makes a difference!
I was on LUPRON initially, FIRMAGON next, and now been on ZOLADEX for several years.
It was easy to switch from one to another --- the reason, in my case, is that the first two were allowing spikes and flares in my testosterone, which created PSA flares.
What matters most, SteveO? That this medicine works best for you, and sends your PSA crashing down ... like a rock falling off a cliff ... CRASH !
One more piece of advice --- grab an ice pack for the site injection reaction you are experiencing. Ice cubes put in a zip-lock bag and wrapped in a kitchen towel creates a handy substitute, if you don't have an ice bag.
Stay strong, stay determined!
Cyclone - # Iowa State University